Concomitant use of drugs that prolong the QT interval is a risk factor for torsades de pointes, a ventricular arrhythmia associated with sudden death. This study compared the concomitant use of drugs that may prolong the QT interval (“other QT drugs”) among two groups of patients: one that took antipsychotics that may prolong the QT interval (the QT antipsychotic group, n = 1,750) and one that used antipsychotics that do not result in QT prolongation (the non-QT antipsychotic group, n = 1,139). Data were pharmacy claim and eligibility information from January 1, 2000, through December 31, 2000, from a research database of a large pharmacy benefit manager. Concomitant use of antipsychotics and other QT drugs was examined for each participant over a 3- to 12-month follow-up period. Results showed that 51% of QT antipsychotic group members used other QT drugs concomitantly for at least 1 day in the follow-up period. Logistic regression indicated that there was no significant difference between the QT antipsychotic and non-QT antipsychotic groups with concomitant use of other QT drugs when potential confounders were controlled (p = 0.6013). Although female sex is a risk factor for drug-induced torsades de pointes, women were more likely to concomitantly use other QT drugs than men in both the QT (56.2% vs. 43.2%;p < 0.001) and non-QT (53.1% vs. 43.0%;p < 0.001) antipsychotic groups. Findings suggest that the use of other QT drugs is not being minimized among patients taking QT antipsychotics.